Pacific Journal of Mathematics

On the theory of spaces $\Lambda$.

G. G. Lorentz

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 411-429.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052109

Mathematical Reviews number (MathSciNet)
MR0044740

Zentralblatt MATH identifier
0043.11302

Subjects
Primary: 46.3X

Citation

Lorentz, G. G. On the theory of spaces $\Lambda$. Pacific J. Math. 1 (1951), no. 3, 411--429. https://projecteuclid.org/euclid.pjm/1103052109


Export citation

References

  • [1] R. Bellman, A note on a theorem of Hardy on Fourier constants, Bull. Amer. Math. Soc. 50 (1944), 741-744.
  • [2] G. Birkhoff, Lattice theory, 2nd ed., New York,1948.
  • [3] G. H. Hardy, The arithmetic mean of a Fourier constant, Messenger of Math. 68 (1929), 50-52.
  • [4] G. H. Hardy, Divergent series, Oxford, 1949.
  • [5] G. H. Hardy, J.E. Littlewood, and G.Polya, Inequalities,Cambridge, England, 1934.
  • [6] L. Kantorovitch, Lineare habgeordnete Raume, Mat. Sbornik (N.S.) 2 (44) (1937)f 121-168.
  • [7] G. G. Lorentz, A problem of plane measure, Amer. J. Math. 71 (1949), 417-426. g, fSome new functionalspaces, Ann. of Math. (2) 51 (1950), 37-55.
  • [9] G. G. Lorentz, Multiply subadditive functions, to appear in the Canadian J. Math.
  • [10] G. G. Lorentz, Bernstein polynomials, to appear as a book at the University of Toronto Press.
  • [11] G. M. Petersen, paper not yet published.
  • [12] A. Zygrnund, Trigonometric series, Warszawa, 1935.